# SDR USAA061448

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Chafed
- Location: Bs 277 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 277 S2L BRACKET CHAFING.  INSTALLED NEW BRACKET AND REPAIR PARTS IAW EA 98279, DEFECT SIZE: 1.0 INCH.
